MathSciNet Relay Station
MathSciNet bibliographic data
MR1500438 30C35 (31A05)
Osgood, W. F. Errata: "On the existence of the Green's function for the most general simply connected plane region'' [Trans. Amer. Math. Soc. 1 (1900), no. 3, 310–314; 1500539]. Trans. Amer. Math. Soc. 2 (1901), no. 4, 484–485.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement